Alert archive / Illinois / River Flood Warnings in 2016

River Flood Warning 11, NWS Lincoln, IL

May 10, 2016Piatt County, Illinois

NWS Lincoln, IL issued this river flood warning at May 10, 2016, 9:27 AM CDT for Piatt County, Illinois. It took effect at May 11, 2016, 5:00 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
May 10, 2016, 9:27 AM CDT (14:27 UTC)
In effect from
May 11, 2016, 5:00 PM CDT
Expired
May 16, 2016, 4:56 AM CDT
In force
4 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

County Piatt County, IL

The radar

The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 14:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sangamon River at Monticello (MNTI2). The gauge peaked at 13.50 ft at May 14, 2016, 6:00 PM CDT.

actionminormoderate101505/1005/1105/1205/1305/1405/1505/1605/17
Action stage
11 ft
Minor stage
13 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

007 
WGUS43 KILX 101427
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
927 AM CDT TUE MAY 10 2016

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Sangamon River at Monticello affecting Piatt County


The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC147-110427-
/O.NEW.KILX.FL.W.0011.160511T2200Z-160514T0600Z/
/MNTI2.1.ER.160511T2200Z.160512T1800Z.160514T0000Z.NO/
927 AM CDT TUE MAY 10 2016

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Sangamon River at Monticello.
* From Wednesday afternoon until late Friday night.
* At  815 AM Tuesday the stage was 9.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 13.5 feet by Thursday afternoon.The river 
  will fall below flood stage by Friday evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Sangamon River
 Monticello        13   9.9 Tue 8 AM    12.5   13.4   13.3


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$
12 follow-up statements
039 
WGUS83 KILX 110128
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
828 PM CDT TUE MAY 10 2016

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-111528-
/O.EXT.KILX.FL.W.0011.160512T0000Z-160514T0300Z/
/MNTI2.1.ER.160512T0000Z.160513T0000Z.160513T2100Z.NO/
828 PM CDT TUE MAY 10 2016

The Flood Warning continues for
  The Sangamon River at Monticello. 
* From Wednesday evening until Friday evening.
* At 715 PM Tuesday the stage was 11.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue 
  to rise to near 13.5 feet by Thursday evening.The river will fall 
  below flood stage by Friday afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Sangamon River
 Monticello        13  11.8 Tue 7 PM    12.4   13.4   13.3


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

Smith
849 
WGUS83 KILX 111502
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1002 AM CDT WED MAY 11 2016

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-120502-
/O.EXT.KILX.FL.W.0011.160512T1200Z-160514T1800Z/
/MNTI2.1.ER.160512T1200Z.160513T0600Z.160514T1200Z.NO/
1002 AM CDT WED MAY 11 2016

The Flood Warning continues for
  The Sangamon River at Monticello. 
* From Thursday morning until Saturday afternoon.
* At  915 AM Wednesday the stage was 12.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 13.5 feet by early Friday morning.The river will 
  fall below flood stage by Saturday morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Sangamon River
 Monticello        13  12.2 Wed 9 AM    13.0   13.5   13.0


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$
019 
WGUS83 KILX 120058
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
758 PM CDT WED MAY 11 2016

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-121458-
/O.EXT.KILX.FL.W.0011.160512T1400Z-160514T1500Z/
/MNTI2.1.ER.160512T1400Z.160513T0600Z.160514T0900Z.NO/
758 PM CDT WED MAY 11 2016

The Flood Warning continues for
  The Sangamon River at Monticello. 
* From Thursday morning until Saturday morning.
* At 715 PM Wednesday the stage was 12.5 feet.
* Flood stage is 13 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 13.5 feet by early Friday morning.The river will 
  fall below flood stage by early Saturday morning.
* Impact...At 13 feet...Flooding of agricultural areas begins.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Sangamon River
 Monticello        13  12.5 Wed 7 PM    12.9   13.5   12.9

&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

07
544 
WGUS83 KILX 121409
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
909 AM CDT THU MAY 12 2016

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-130409-
/O.EXT.KILX.FL.W.0011.000000T0000Z-160515T0600Z/
/MNTI2.1.ER.160513T0000Z.160513T1800Z.160515T0000Z.NO/
909 AM CDT THU MAY 12 2016

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until late Saturday night.
* At  815 AM Thursday the stage was 12.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 13.4 feet by tomorrow afternoon.The river will fall 
  below flood stage by Saturday evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Sangamon River
 Monticello        13  12.8 Thu 8 AM    13.3   13.2   12.6


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$
271 
WGUS83 KILX 130205
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
905 PM CDT THU MAY 12 2016

...The Flood Warning continues for the following river in Illinois...
  Sangamon River at Monticello affecting Piatt County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-131605-
/O.CON.KILX.FL.W.0011.000000T0000Z-160515T0600Z/
/MNTI2.1.ER.160513T0220Z.160513T1800Z.160515T0000Z.NO/
905 PM CDT THU MAY 12 2016

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until late Saturday night.
* At 815 PM Thursday the stage was 13.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage tonight and continue to rise 
  to near 13.4 feet by tomorrow afternoon.The river will fall below 
  flood stage by Saturday evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Sangamon River
 Monticello        13  13.0 Thu 8 PM    13.3   13.2   12.6


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$
Smith
664 
WGUS83 KILX 131437
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
937 AM CDT FRI MAY 13 2016

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-140437-
/O.EXT.KILX.FL.W.0011.000000T0000Z-160515T1800Z/
/MNTI2.1.ER.160513T0600Z.160514T1800Z.160515T1200Z.NO/
937 AM CDT FRI MAY 13 2016

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Sunday afternoon.
* At  815 AM Friday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.3 feet by 
  tomorrow afternoon. The river will fall below flood stage Sunday 
  morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Sangamon River
 Monticello        13  13.1 Fri 8 AM    13.2   13.0   12.4


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$
566 
WGUS83 KILX 140145
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
845 PM CDT FRI MAY 13 2016

...The Flood Warning continues for the following river in Illinois...
  Sangamon River at Monticello affecting Piatt County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-141545-
/O.CON.KILX.FL.W.0011.000000T0000Z-160515T1800Z/
/MNTI2.1.ER.160513T0600Z.160514T0600Z.160515T1200Z.NO/
845 PM CDT FRI MAY 13 2016

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Sunday afternoon.
* At  715 PM Friday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Sangamon River
 Monticello        13  13.1 Fri 7 PM    13.2   13.0   12.5


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

Barnes
499 
WGUS83 KILX 141537
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1037 AM CDT SAT MAY 14 2016

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-150537-
/O.EXT.KILX.FL.W.0011.000000T0000Z-160516T0600Z/
/MNTI2.1.ER.160513T0600Z.160514T1800Z.160516T0000Z.NO/
1037 AM CDT SAT MAY 14 2016

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until late Sunday night.
* At  915 AM Saturday the stage was 13.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.4 feet by this
  afternoon. The river will fall below flood stage tomorrow evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Sangamon River
 Monticello        13  13.3 Sat 9 AM    13.3   12.7   12.0


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$
000 
WGUS83 KILX 150153
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
853 PM CDT SAT MAY 14 2016

...The Flood Warning continues for the following river in Illinois...
  Sangamon River at Monticello affecting Piatt County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-151553-
/O.CON.KILX.FL.W.0011.000000T0000Z-160516T0600Z/
/MNTI2.1.ER.160513T0600Z.160514T2300Z.160516T0000Z.NO/
853 PM CDT SAT MAY 14 2016

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until late Sunday night.
* At 715 PM Saturday the stage was 13.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall below flood stage by tomorrow evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Sangamon River
 Monticello        13  13.4 Sat 7 PM    13.3   12.7   12.0


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$
Smith
516 
WGUS83 KILX 151315
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
815 AM CDT SUN MAY 15 2016

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-160315-
/O.EXT.KILX.FL.W.0011.000000T0000Z-160516T1200Z/
/MNTI2.1.ER.160513T0600Z.160514T2300Z.160516T0600Z.NO/
815 AM CDT SUN MAY 15 2016

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Monday morning.
* At  715 AM Sunday the stage was 13.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Sangamon River
 Monticello        13  13.4 Sun 7 AM    12.8   12.0   11.3


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$
659 
WGUS83 KILX 160153
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
853 PM CDT SUN MAY 15 2016

...The Flood Warning continues for the following river in Illinois...
  Sangamon River at Monticello affecting Piatt County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-161200-
/O.CON.KILX.FL.W.0011.000000T0000Z-160516T1200Z/
/MNTI2.1.ER.160513T0600Z.160514T2300Z.160516T0600Z.NO/
853 PM CDT SUN MAY 15 2016

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Monday morning.
* At 715 PM Sunday the stage was 13.2 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Sangamon River
 Monticello        13  13.2 Sun 7 PM    12.8   12.0   11.3


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

Smith
365 
WGUS83 KILX 160956
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
456 AM CDT MON MAY 16 2016

...The Flood Warning is cancelled for the following river in 
Illinois...

  Sangamon River at Monticello affecting Piatt County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC147-161026-
/O.CAN.KILX.FL.W.0011.000000T0000Z-160516T1200Z/
/MNTI2.1.ER.160513T0600Z.160514T2300Z.160516T0730Z.NO/
456 AM CDT MON MAY 16 2016

The Flood Warning is cancelled for
  The Sangamon River at Monticello.
* At  415 AM Monday the stage was 12.9 feet.
* Flood stage is 13.0 feet.
* Fell below flood stage at  230 AM Monday.
* Forecast...The river will continue to fall to 12.0 feet by tomorrow
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Sangamon River
 Monticello        13  12.9 Mon 4 AM    12.0   11.3   10.7


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

Shimon

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 10, 6:54 AM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, May 10, 6:54 AM CDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
654 AM CDT TUE MAY 10 2016

.SHORT TERM...(Today)
ISSUED AT 342 AM CDT Tue May 10 2016

Another wet day is on tap across central and southeast Illinois.
WAA/isentropic ascent will continue for most of the day, helping to
maintain a relatively warm/humid airmass across the area. An upper-
level trof axis, currently extending from the northern Plains into
the Mid-Mississippi Valley, will move across the area today as it
shears out. A stronger, smaller scale, circulation is rounding the
base of the trof over western Missouri, and is expected to track
across southern Illinois later today.

With copious moisture across the area today, and forcing to act upon
it, expect the entire forecast area to see showers and a few storms
at some point today. The best chance for thunderstorms will be seen
across the eastern portion of the forecast area during the afternoon
where the best instability & forcing will coexist at the same time.
As far as the severe storm threat goes, peak diurnal instability is
likely to be limited to a few hundred j/kg of CAPE over most of the
area. However, southeast Illinois may see CAPE values as high as
1500 j/kg. Bulk shear values are expected to be relatively modest,
generally 30 kts or less. So the best chance for severe storms
appears to be south of I-70 this afternoon where instability will be
highest and remnants of western Missouri circulation should track.

.LONG TERM...(Tonight through Monday)
ISSUED AT 342 AM CDT Tue May 10 2016

An active weather pattern expected to continue through Wed
night across central IL, and into Thu in eastern IL as a cold front
moves through by then. SPC continues to show a marginal to slight
risk of severe storms mainly during late afternoon and evening hours
next few days over much of area.

552 dm 500 mb low over southern MT with broad upper level trof
extending from northern Rockies into the central Plains. 00Z models
bring upper level trof into the Midwest by Wed night and brings a
cold front east across IL overnight Wed night and thru eastern IL
Thu morning. A warm/moist and unstable airmass to prevail ahead of
this system next few days bringing periodic showers and
thunderstorms along with some risk of severe storms. Showers and
thunderstorms chances to diminish from west to east during this
evening and SPC has marginal risk of severe over most over CWA into
mid evening with slight risk from Robinson to Flora south where
MUCapes peak from 1500-2500 J/kg, while bulk shear in southeast IL
is 30-40 kts. Lows tonight in the upper 50s in central IL and lower
60s in southeast IL.

Looks like a lull in shower and thunderstorms activity overnight
into Wed, with warm highs in the low to mid 80s Wed and moist
dewpoints in the 60s. Thunderstorms chances increasing in western
IL late Wed afternoon and spreading east across central and
eastern IL Wed evening and continue through Wed night. SPC has
shifted slight risk a bit further west Wed evening west of highway
51, since approaching cold front is a bit slower to arrive. Cold
front to move into central IL late Wed night and pass thru eastern
IL Thu morning. This will continue chances of
showers/thunderstorms in Eastern IL Thu especially Thu morning.
Highs Thu range from around 70F west of the IL river to mid to
upper 70s in eastern IL.

Dry conditions expected Thu night and Friday morning as high
pressure moves into the MO and mid MS river valley, while upper
level trof over the Great Lakes. A disturbance tracks from the
northern plains into central IL by Friday night. This bring slight
chances of showers to IL river valley Fri afternoon and across area
Fri night with isolated thunderstorms possible south of I-72. Highs
Fri in the mid to upper 60s central IL and around 70F in southeast
IL. Dry and cool weather expected Sat and Sat night as another high
pressure settles into the mid MS and ohio river valley. Highs
Saturday only in the upper 50s and lower 60s, while lows Sat night
in the lower to middle 40s. Yet another disturbance arrives Sunday
afternoon into Monday night returning chances of showers and
isolated thunderstorms. Highs Sunday in low to mid 60s elevate into
mid to upper 60s on Monday/Tuesday, which still are below normal
highs in low to mid 70s for mid May.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 650 AM CDT Tue May 10 2016

Expect conditions to improve to VFR across the central Illinois
terminals by midday as a lull in the precipitation risk moves
across the area. Shower/storm chances will increase again this
afternoon and early evening, but coverage should be low enough to
cover with a VCTS mention at this time. Dry weather should develop
this evening, with skies possibly scattering out. If skies clear
sufficiently, MVFR or possibly IFR conditions will develop
overnight with stratus/fog.

&&

.ILX Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...BAK
LONG TERM...07
AVIATION...BAK
Hazardous weather outlook, May 10, 5:54 AM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
554 AM CDT TUE MAY 10 2016

ILZ027>031-036>038-040>057-061>063-066>068-071>073-111100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
554 AM CDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS...SOUTH
CENTRAL ILLINOIS...SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD. A FEW OF
THE STORMS MAY BE STRONG TO SEVERE LATER THIS AFTERNOON INTO THIS
EVENING...ESPECIALLY SOUTH OF I-70.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH
WEDNESDAY. STRONG THUNDERSTORMS WILL BE POSSIBLE. THE BEST CHANCE
FOR SEVERE STORMS APPEARS TO BE LATE WEDNESDAY AFTERNOON INTO
WEDNESDAY EVENING.

IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE LIKELY...WITH
ADDITIONAL RAINFALL FOR TODAY THROUGH WEDNESDAY NIGHT OF 1 TO 1.5
INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY...ESPECIALLY BETWEEN 3 PM
AND 9 PM.

BAK

In the hours before

Local storm report, May 10, 7:26 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
726 AM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     HEAVY RAIN       MCLEAN                  40.32N 89.17W
05/10/2016  M1.49 INCH       MCLEAN             IL   TRAINED SPOTTER

&&

JRP
Local storm report, May 10, 7:28 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
728 AM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 AM     HEAVY RAIN       GERMANTOWN HILLS        40.77N 89.47W
05/10/2016  M1.22 INCH       WOODFORD           IL   MESONET

&&

JRP
Local storm report, May 10, 7:29 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
729 AM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 AM     HEAVY RAIN       2 SW PEORIA             40.72N 89.64W
05/10/2016  M1.00 INCH       PEORIA             IL   MESONET

&&

JRP
Local storm report, May 10, 8:16 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
816 AM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
05/10/2016  M1.50 INCH       PEORIA             IL   CO-OP OBSERVER

&&

JRP
Local storm report, May 10, 8:38 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
838 AM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 SSW CLINTON           40.14N 88.97W
05/10/2016  M2.25 INCH       DE WITT            IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       1 NE DAHINDA            40.96N 90.09W
05/10/2016  M1.47 INCH       KNOX               IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       GALESBURG               40.95N 90.38W
05/10/2016  M1.18 INCH       KNOX               IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       KNOXVILLE               40.91N 90.29W
05/10/2016  M1.10 INCH       KNOX               IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       MINONK                  40.90N 89.04W
05/10/2016  M1.11 INCH       WOODFORD           IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
05/10/2016  M1.09 INCH       LOGAN              IL   CO-OP OBSERVER

0500 AM     HEAVY RAIN       4 NE NORMAL             40.56N 88.95W
05/10/2016  M0.00 INCH       MCLEAN             IL   CO-OP OBSERVER

0630 AM     HEAVY RAIN       TOULON                  41.09N 89.86W
05/10/2016  M1.22 INCH       STARK              IL   CO-OP OBSERVER

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 4:46 PM CDTSpecial Weather StatementILXColes, Moultrie44 min

Nearby

River Flood Warnings in Illinois, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.